Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 541, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Oct 4, 2007, 4:18 PM CDT for Brewster County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 4, 2007, 4:18 PM CDT (21:18 UTC)
- Expired
- Oct 4, 2007, 4:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
County Brewster County, TX
The radar
The Midland/Odessa radar (KMAF), 199 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1238 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 1288 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMAF 042119 SVRMAF TXC043-042145- /O.NEW.KMAF.SV.W.0541.071004T2118Z-071004T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 418 PM CDT THU OCT 4 2007 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL BREWSTER COUNTY IN SOUTHWEST TEXAS... * UNTIL 445 PM CDT * AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED ALONG HIGHWAY 385...7 MILES NORTHEAST OF MARATHON...MOVING NORTHEAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... HIGHWAY 385 NORTH OF MARATHON... OPEN COUNTRY OF NORTHERN BREWSTER COUNTY... DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. LAT...LON 3044 10314 3026 10289 3023 10314 3032 10329 TIME...MOT...LOC 2118Z 239DEG 11KT 3029 10315 $$
2 follow-up statements
000 WWUS54 KMAF 042132 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 430 PM CDT THU OCT 4 2007 TXC043-042145- /O.CON.KMAF.SV.W.0541.000000T0000Z-071004T2145Z/ BREWSTER TX- 430 PM CDT THU OCT 4 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTH CENTRAL BREWSTER COUNTY... AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF MARATHON ALONG HIGHWAY 285...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... HIGHWAY 285 NORTHEAST OF MARATHON... OPEN COUNTRY OF NORTH CENTRAL BREWSTER COUNTY. THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH... PREPARE IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS. LAT...LON 3044 10314 3026 10289 3023 10314 3032 10329 TIME...MOT...LOC 2130Z 239DEG 11KT 3031 10311 $$
000 WWUS54 KMAF 042134 CCA SVSMAF SEVERE WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 430 PM CDT THU OCT 4 2007 TXC043-042145- /O.CON.KMAF.SV.W.0541.000000T0000Z-071004T2145Z/ BREWSTER TX- 430 PM CDT THU OCT 4 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTH CENTRAL BREWSTER COUNTY... AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF MARATHON ALONG HIGHWAY 385...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... HIGHWAY 385 NORTHEAST OF MARATHON... OPEN COUNTRY OF NORTH CENTRAL BREWSTER COUNTY. THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH... PREPARE IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS. LAT...LON 3044 10314 3026 10289 3023 10314 3032 10329 TIME...MOT...LOC 2130Z 239DEG 11KT 3031 10311 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 4, 2:41 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Oct 4, 2:41 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 241 PM CDT THU OCT 4 2007 .AVIATION... MAINLY VFR CONDITIONS PERSIST THIS AFTERNOON AND OVERNIGHT...WITH THE POSSIBILITY OF A BRIEF VCTS/MVFR THUNDERSTORM AT THE KPEQ... KFST AND KCNM TERMINALS DURING THE LATE AFTERNOON AND EVENING HOURS. BREEZY SOUTHERLY WINDS...OCCASIONALLY GUSTING UP TO 20 MPH...WILL GRADUALLY SUBSIDE AFTER SUNSET AS LEE SIDE SURFACE TROUGHING OVER SOUTHEAST NEW MEXICO WEAKENS AND WINDS DECOUPLE. NOCTURAL LOW LEVEL JET OF 35-40KT ACROSS WEST TEXAS AFTER MIDNIGHT WILL COMBINE WITH WEAKER SURFACE WINDS FOR POTENTIAL LOW LEVEL WIND SHEAR TONIGHT /06Z-12Z/ AT THE KMAF AND KINK TERMINALS. AS SURFACE DEW POINT DEPRESSIONS TIGHTEN AFTER MIDNIGHT...A FEW/BRIEF PATCHES OF MVFR VISIBILITIES DUE TO FOG ARE POSSIBLE FRIDAY MORNING /12Z-15Z/ AT THE KMAF AND KHOB TERMINALS. && DISCUSSION... SCT TSTMS HAVE DEVELOPED ACRS THE DAVIS MTNS AND VICINITY WITHIN 7H-5H THETA-E RIDGE AND WEAKLY CAPPED ENVIRONMENT. WEAK SHEAR SUGGESTIVE OF OUTFLOW DOMINATED STORMS THAT WILL MOVE E AND NE. LOW LEVEL INSTABILITY IS REFLECTED IN MSAS LIS OF MINUS 4 FROM SW TO NE ACRS PB. MODIFIED 12Z KMAF SOUNDING INDICATES CAPES NEAR 2000 J/KG WITH LITTLE IF ANY CAP. SFC TROF ORIENTED NEAR THE TX/NM BORDER AND PARKING LOT OBSERVATION REVEALS TOWERS GOING UP E OF TROF WITH ONE RETURN ALREADY NOTED IN DAWSON COUNTY. EXPECT THAT STORMS WILL CONTINUE TO SLOWLY DEVELOP INVOF TROF NEXT FEW HOURS AND ALONG NEW OUTFLOW BOUNDARIES. HAVE EXTENDED CHC POPS FARTHER NE FROM THE MTNS THIS EVENING. SEVERE CONCERNS REMAIN LIMITED BY WEAK SHEAR (15KTS) BUT WITH SB CAPES NEAR 2000 J/KG ISOLD STRONG/BRIEFLY SEVERE MULTI-CELL STORMS ARE POSSIBLE. NAM INDICATES SHRTWV TROF COMING OUT OF MEXICO TONIGHT THAT MAY PROLONG STORMS SOMEWHAT BEYOND DIURNAL HEATING. MID LEVEL FLOW WILL BE BACKED ENUF TO THE SW FRIDAY TO KEEP LEE TROF IN A WWD POSITION WHILE SFC PRESSURE FALLS TO THE N ALONG WITH TIGHTER MSL PRESSURE GRADIENT WILL SUPPORT GUSTY S WINDS ACRS CWFA. THIS WILL ALSO HELP TO HOLD LOW LEVEL MSTR ALONG/INVOF LEE TROF. SW MID LEVEL FLOW WILL TAP PACIFIC MSTR (CURRENTLY SEEN ON WATER VAPOR INVOF SRN BAJA). 7H-5H LR/S WILL BE BETTER TO W AND WITH ADDED HELP FROM MTNS FCST WILL FAVOR TSTMS DEVELOPING IN/NEAR MTNS THEN MOVING NE INTO UPPER TRANS PECOS/SE NM/WRN PB HUGGING LEE TROF. 0-6KM BULK SHEAR INCREASES FROM NEAR 15KT IN DAVIS MTNS TO 30-35KTS ACRS SE NM BY 00Z/SAT...THUS AS STORMS MOVE NEWD SVR POTENTIAL WILL INCREASE. THERE DOES SEEM TO BE AN ABSENCE OF IDENTIFIABLE SHRTWV ENERGY SO CONVECTION EXPECTED TO BE CLOSELY TIED TO DIURNAL HEATING. ABOVE MENTIONED FEATURES WILL MOVE EWD INTO SAT WHICH WILL ALLOW FOR DRIER AIR TO WORK ITS WAY INTO THE WRN/NWRN CWFA. GFS SFC DWPNTS ARE MUCH DRIER THAN NAM (I.E., GFS 43 VS NAM 55 AT HOPE). BASED ON MODEL TENDENCIES WILL SIDE WITH THE DRIER GFS AND SHIFT BEST POP AXIS EWD. CURRENT FCST HAS THIS IDEA ALREADY...BUT WILL SHAVE OFF SOME OF THE WWD EXTENT. GFS INCREASES SHEAR FARTHER S AND E...HOWEVER CAPES ARE NOTABLY LOWER WITH DECREASED SFC MSTR. IF BETTER MSTR CAN HOLD ALONG JUST E OF LEE TROF STRONG/SEVERE STORMS WOULD BE MORE OF A CONCERN. INTO SUN GFS/NAM STILL REFLECT INCONSISTENCIES WRT POSITION... STRENGTH...TIMING WITH GFS DEPICTING STRONG PUSH OF DRY AIR INTO THE PB SUN AFTERNOON...WHICH HAS COME BACK IN LINE WITH DRIER ECMWF. ATTP WILL OPT TO CONTINUE WITH DRIER SOLNS MENTIONED. WILL BE WATCHING TIMING OF TROF PASSAGE THERE WILL BE A WINDOW LATE SAT NIGHT INTO SUN MORNING FOR WINDS TO INCREASE THRU THE GDP MTNS. LOW DWPNT AIR IN PLACE MON/TUE/WED MORNINGS WILL FAVOR SEASONALLY COOL OVERNIGHTS. MEANWHILE 5H HEIGHTS WILL RISE ASSOCD WITH BUILDING RIDGE. SOME HOPE FOR NW MID LEVEL FLOW TO DEVELOP WED/THUR POSSIBLY FAVORING FROPA. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 69 92 68 90 / 20 20 10 10 CARLSBAD NM 69 91 65 90 / 20 20 20 10 DRYDEN TX 68 87 68 90 / 30 10 10 10 FORT STOCKTON TX 69 94 67 91 / 30 20 20 20 GUADALUPE PASS TX 65 87 63 84 / 20 20 20 10 HOBBS NM 69 90 67 89 / 20 20 30 10 MARFA TX 60 85 59 86 / 30 30 20 10 MIDLAND INTL AIRPORT TX 69 91 67 91 / 20 20 20 10 ODESSA TX 69 92 68 90 / 20 20 20 10 WINK TX 70 97 69 95 / 30 20 20 20 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. &&
Hazardous weather outlook, Oct 4, 2:02 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 202 PM CDT THU OCT 4 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-051100- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 202 PM CDT THU OCT 4 2007 /102 PM MDT THU OCT 4 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA THIS EVENING. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER A FEW STORMS WILL BE CAPABLE OF BECOMING STRONG AND MAY APPROACH AND OR EXCEED SEVERE LIMITS. THE MAIN SEVERE WEATHER THREAT WILL BE LARGE HAIL AND OR DAMAGING WINDS. IN ADDITION THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WHICH COULD RESULT IN LOCALIZED FLASH FLOODING. THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND EVENING ACROSS THE DAVIS AND GUADALUPE MOUNTAINS...THE UPPER TRANS PECOS REGION...THE WESTERN PERMIAN BASIN AND THE SOUTHEAST NEW MEXICO PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Oct 4, 12:51 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1251 PM CDT THU OCT 4 2007 TXZ074-041845- DAVIS/APACHE MOUNTAINS AREA- 1251 PM CDT THU OCT 4 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL JEFF DAVIS COUNTY. A STRONG THUNDERSTORM WAS LOCATED NEAR MCDONALD OBSERVATORY AT 1251 PM CDT. THE STORM WAS NEARLY STATIONARY. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS STORM. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Oct 4, 1:09 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 109 PM CDT THU OCT 4 2007 TXZ074-041845- DAVIS/APACHE MOUNTAINS AREA- 109 PM CDT THU OCT 4 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL JEFF DAVIS COUNTY. A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST OF FORT DAVIS NEAR HIGHWAY 17. THE STORM WAS MOVING TO THE NORTHEAST AT 5 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN EASTERN JEFF DAVIS COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. GUSTY STRONG WINDS...HAIL...HEAVY RAIN...AND DEADLY LIGHTNING ARE POSSIBLE. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Oct 4, 3:00 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 300 PM CDT THU OCT 4 2007 TXZ080-042030- MARFA PLATEAU- 300 PM CDT THU OCT 4 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PRESIDIO COUNTY. A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHWEST OF MARFA ALONG HIGHWAY 67 AT 300 PM CDT...MOVING NORTHEAST AT 5 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN CENTRAL PRESIDIO COUNTY...INCLUDING THE CITY OF MARFA... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. GUSTY STRONG WINDS...HAIL...VERY HEAVY RAINFALL... AND DEADLY LIGHTNING ARE POSSIBLE. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Oct 4, 3:06 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 306 PM CDT THU OCT 4 2007 TXZ075-042100- PECOS- 306 PM CDT THU OCT 4 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHWESTERN PECOS COUNTY. STRONG THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHWESTERN PECOS COUNTY. AT 302 PM CDT...THE STRONGEST THUNDERSTORM WAS LOCATED ABOUT 24 MILES SOUTH OF FORT STOCKTON...AND WAS MOVING NORTHEAST AT 10 MPH. THIS STORM WILL CROSS U.S. HIGHWAY 285 ABOUT 20 MILES SOUTH OF FORT STOCKTON BY 330 PM CDT. OTHER STRONG THUNDERSTORMS WERE LOCATED 12 MILES NORTHEAST OF FORT STOCKTON...AND 22 MILES WEST OF BELDING...ALSO MOVING NORTHEAST AT 10 MPH. THE STRONGEST OF THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS AROUND 55 MPH...PEA TO MARBLE SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND VERY HEAVY RAINFALL. BE PREPARED TO SEEK SAFE SHELTER INDOORS IF THUNDERSTORMS APPROACH YOUR LOCATION. STAY TUNED TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
Special weather statement, Oct 4, 3:19 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 319 PM CDT THU OCT 4 2007 TXZ046-042115- DAWSON- 319 PM CDT THU OCT 4 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EASTERN DAWSON COUNTY. A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF SPARENBERG AT 319 PM CDT...MOVING NORTHEAST AT 20 MPH. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, Oct 4, 4:06 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 406 PM CDT THU OCT 4 2007 TXZ074-075-081-042200- PECOS-BIG BEND AREA-DAVIS/APACHE MOUNTAINS AREA- 406 PM CDT THU OCT 4 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL BREWSTER AND SOUTH CENTRAL PECOS COUNTIES. STRONG THUNDERSTORMS WERE LOCATED ALONG AND NEAR HIGHWAY 385 IN EXTREME NORTH CENTRAL BREWSTER AND EXTREME SOUTH CENTRAL PECOS COUNTIES AT 406 PM CDT. THE THUNDERSTORMS WERE MOVING NORTHEAST AT 5 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN NORTH CENTRAL BREWSTER AND SOUTH CENTRAL PECOS COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. GUSTY STRONG WINDS...HAIL...VERY HEAVY RAINFALL...AND DEADLY LIGHTNING ARE POSSIBLE. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 3:47 PM CDT | Severe Thunderstorm Warning | MAF | Dawson | 58 min |
| Oct 4, 5:09 PM CDT | Flash Flood Warning | MAF | Dawson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.